# SDR YENA2023031000224

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 78,922 hours, 28,688 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 707239471
- Part serial: R2299CC
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#295, JFK-AUS.'DURING DESCENT INTO AUS BELOW 10000 AND AFTER PASSING THRU SEVERAL CLOUDS STRONG FUME SMELL ON FD AND IN CABIN ROW 20 FWD ( PACKS ); REFER TO L/P 3595597, ITEMS 1 (R & R COOLING IAW AMM 49-52-00. R & R APU HIGH OIL TEMP SENSOR IAW AMM 49-52-00. ACCOMPLISHED LEAK CHECK OF APU COOLER FAN ASSY & OIL TEMP SNSR. NO LEAKS NOTED IAW AMM 49-52-00), & L/P 3595598, ITEMS 1.  ACCOMPLISHED ECS DECONTAMINATION LEVEL 3 PER AMM 21-00-00-615 NO FURTHER ODOR DETECTED. REFER TO L/P 3595597 FOR MX FINDINGS. REINSTALLED ORIGINAL OIL COOLING FAN OUTLET DUCT ON APU IAW 49-52-00. BOTH PACKS OPERATE NORMALLY. NO ODOR WAS DETECTED.
